# SDR DL76L081365

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 54,610 hours, 8,019 cycles
- Engine: Pwa PW4060
- Engine time: 50,945 hours, 12,379 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK LEFT ENGINE WILL NOT START.  MANUALLY OPENED START VLV AND HAD ROTATION.  REPLACED NR 1 ENGINE START VALVE PER AMM.  STARTED NR 1 ENGINE, VALVE OPERATES NORMALLY.
